Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 379647, 10 pages
http://dx.doi.org/10.1155/2015/379647
Research Article

Quasi-Sliding Networked Control of Systems Subject to Unbounded Disturbance with Limited Rate of Change

Institute of Automatic Control, Technical University of Łódź, 18/22 Stefanowskiego Street, 90-924 Łódź, Poland

Received 24 July 2014; Revised 29 October 2014; Accepted 30 October 2014

Academic Editor: Rongni Yang

Copyright © 2015 Andrzej Bartoszewicz and Paweł Latosiński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrzej Bartoszewicz and Paweł Latosiński, “Quasi-Sliding Networked Control of Systems Subject to Unbounded Disturbance with Limited Rate of Change,” Mathematical Problems in Engineering, vol. 2015, Article ID 379647, 10 pages, 2015. doi:10.1155/2015/379647